MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC da Vinci Xi; SURGEON SIDE CONSOLE, RECONDITIONED

INTUITIVE SURGICAL, INC da Vinci Xi; SURGEON SIDE CONSOLE, RECONDITIONED
Model Number 380723-17
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2026
Type of Reportable Event Malfunction

Brand Name
da Vinci Xi
Common Device Name
SURGEON SIDE CONSOLE, RECONDITIONED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50062208
Report Number2955842-2026-33826
Device Sequence Number10730684
Product Code NAY
UDI-Device Identifier00886874115374
UDI-Public(01)00886874115374
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380723-17
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/15/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/06/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date07/28/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown